Good day everyone.
Like some or may in this forum I too have had a serious drug problem that along with a chronic depression and as a consequence I began to loose any consideration of my body and went really heavy with needles.
I'm not talking about Heroin here (I gave that up at the age of 16 and never injected it), but mostly pharmaceuticals and ketamine injections.
I began taking massive doses of Clonazepam when my depression got completely out of hand, i figured out how to fake prescription so nothing was stopping me from goin to the pharmacy and take whatever i wanned.
I began with taking it orally, first pills and later on i switched to liquid form since it was much faster-acting. When my habbit got up to 20-30mg a day of clonazepam i tried injecting the liquid form and woah...since then i've been always injecting it.
Along with that i would sometimes get some other drug, mostly opiods like tramadol and oxycodone and rarely some amphetamine-like medicines. obviously almost all of theese drugs where not available in the pharmacy as injectable solutions but i simply "didn't give a fuck" back then and injected the oral solutions (one of theese solutions had silver compounds in it and it stained my skin with blue black marks for a long time...now they are almost gone but still visible).
Apart from various pharms, whenever I went clubbing or raving i would buy street ketamine or mdma and later inject it by simply dissolving it in tap water.
I even IVd LSD a couple of times by soaking blotters in water for a few minutes.
This self-destructive habbit went on for almost a year and during the last months I would use the same syringes without disinfecting them but simply wash them with water.
Now its been almost 6 months since my last injection, I can say i completely stopped taking pharms and drugs apart from weed, alcohol moderately and rarely LSD, however there are some clearly visible needle tracks on my left arm and on my wrist. They are pretty unusual since the surface of the skin healed completely but below the skin there's red/brown/purplish 'stain' goin along the vein.
I've spoken privately with a few pharmacists about my problem and asked them for some creams to get rid of em or at least fade it a little. They gave me 2 creams which where supposed to help me but they didn't do much even after months. I'm planning to seek advice from a dermatologist once the vacations are over but i also wanned to ask on bluelight since i'm sure many people here had the same problem and maybe could advice me some creams, products or any other treatment to make em go away faster.
Any advice would be incredibly apreciated! Theese sings started to gimme loads of problems (socially and professionally).